# SDR GAIA02024OP

- Difficulty date: March 12, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 733 - DFW-FWA - DURING CLIMB-OUT, THE NR 1 STRUT OVERHEAT LIGHT CAME ON.  THE AIRCRAFT RETURNED TO DFW AND THE LANDING WAS UNEVENTFUL.  FOUND THE CLAMP FOR THE EIGHT STAGE BLEED VALVE LOOSE.  TIGHTENED THE SAME AND OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
